BERGMAN under MS-DOS and Anick's resolution - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 1997

BERGMAN under MS-DOS and Anick's resolution

Abstract

Noncommutative algebras, defined by the generators and relations, are considered. The definition and main results connected with the Gröbner basis, Hilbert series and Anick's resolution are formulated. Most attention is paid to universal enveloping algebras. Four main examples illustrate the main concepts and ideas. Algorithmic problems arising in the calculation of the Hilbert series are investigated. The existence of finite state automata, defining thebehaviour of the Hilbert series, is discussed. The extensions of the BERGMAN package for IBM PC compatible computers are described. A table is provided permitting a comparison of the effectiveness of the calculations in BERGMAN with the other systems.
Fichier principal
Vignette du fichier
dm010110.pdf (120.08 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00955696 , version 1 (05-03-2014)

Identifiers

Cite

S. Cojocaru, V. Ufnarovski. BERGMAN under MS-DOS and Anick's resolution. Discrete Mathematics and Theoretical Computer Science, 1997, Vol. 1, pp.139-147. ⟨10.46298/dmtcs.237⟩. ⟨hal-00955696⟩

Collections

TDS-MACS
55 View
791 Download

Altmetric

Share

Gmail Facebook X LinkedIn More